2017
Том 69
№ 6

All Issues

Percolation theory research carried out by the Institute of Mathematics of the Academy of Sciences of the Ukrainian SSR

Fil'chakov F. P., Lavrik V. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 19 (1967), no. 6, pp 703-705.

Citation Example: Fil'chakov F. P., Lavrik V. I. Percolation theory research carried out by the Institute of Mathematics of the Academy of Sciences of the Ukrainian SSR // Ukr. Mat. Zh. - 1967. - 19, № 6. - pp. 97–99.

Full text